Thomas Szymanski, PharmD
Thomas Szymanski, PharmD
Thomas Szymanski is PGY1 resident at Memorial Hermann-Texas Medical Center in Houston, TX. He earned his PharmD and a BA in French from the University of Rhode Island. His professional interests include cardiology and critical care. Thomas is an active member of ASHP and ACCP and has served on various national committees and advisory groups.
Articles
Feb 27, 2017 @05:01 AM
Up to 18% of patients taking warfarin also take acetaminophen, but clinicians may not recognize the potential interaction between the two medications.

Dec 29, 2016 @02:27 AM
A patient dropped off a prescription for sucralfate at my community pharmacy and commented that she would not have needed this medication if she had been counseled on properly taking certain medications.

Sep 20, 2016 @02:04 AM
That is, are they all equally effective?

Aug 24, 2016 @05:44 AM
Photosensitivity reactions are well-known adverse effects of many drugs.